Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Took a break from birth control. Now have nervousness, light headedness, low appetite. Estrogen level low?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
Hi, I am 44 years and been taking the pill for 12 years. I stopped three months ago because I thought I needed a brak, but I been feeling very bad of, being too nervous, light headed, forget things, no appetite , very susceptible ..... My doctor says thet it is because the estrogen level is too low or maybe I don't have any in my system anymore. Please help!! I weight 110 and always being thin but very active!!! ( Haven't go to my job for 5 days already)
Posted Sat, 5 May 2012 in Birth Control
Answered by Dr. Rakhi Tayal 55 minutes later
Thanks for posting your query.
You have been taking pills for 12 years and now near the menopause age group you have stopped it. Your doctor is right in pointing out that probably all your symptoms are due to a low estrogen levels in your body. Resuming the oral contraceptives will help in removing your symptoms.
Are you worried about your weight gain? Your weight is 110 pounds or Kilograms? If you have stopped taking the pills due to excessive weight gain then let me reassure you that there are other options like dietary management and exercise which can effectively control your body weight.
Please do not worry. Resuming the oral pills will be helpful.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor